# SDR CALA2025111111104

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURKING OK TO INSTALL OF FLOOR PANEL, FOUND BETWEEN BS 984 - 996 BELOW ACCESS PANEL 242BF,  EXFOLIATION IN THE LOWER SURFACE. REF NRC 135215. REMOVED CORROSION ON UPPER SURFACE OF FUEL TANK SKIN BETWEEN BS 989 - 996 IAW SRM 51-10-02, SRM 57-10-01, REPAIR APB-1, STEP 4F. AREA IS WITHIN LIMITS IAW SRM 57-10-01, TABLE 203, ORIG THICKNESS 0.185" L=7" W=5" D=0.010". T95868/T95619.
